Presentation Ideals in Locally Multiplications Modules

Adil Kadir Jabbar
Department of Mathematics, School of Science, Faculty of Science and Science Education,University of Sulaimani

In this paper, presentation ideals in locally multiplication modules are studied. It is known
that if is a multiplication module and are submodules of , then and, for ideals of and the product 
, is defined as . We generalize this concept to locally multiplication modules and we prove
 that under certain conditions some results that concerning presentation ideals in multiplication 
modules can be generalized to locally multiplication modules.

Keywords: presentation ideal, multiplication module, locally multiplication module, Primal,
weakly prime, ( ) weakly prime.

[1] Atani, S. E. and Darani, A. Y. : Notes on the Primal Submodules, Chiang Mai J. Sci.
35(3), pp 399-410, 2008.
[2] Atani, S. E. and FarzalipourF. : On Weakly Prime Submodules, Tamkang Journal of
Mathematics, Vol. 38, No. 3, 247-252, 2007
[3] Atiyah, M. F. and Macdonald I. G.: Introduction to Commutative Algebra, Addison-
Wesley Publishing Company, 1969.
[4] Blyth, T. S.: Module Theory, Oxford Science Publications, Clarendon Press-
[5] Jabbar, A. K. : A Generalization of Reduced Modules, International Journal of
Algebra, Vol. 8, No. 1, pp 39-45, 2014.
[6] Jabbar, A. K. : On Locally Reduced and Locally Multiplication Modules, International
Mathematical Forum, Vol. 8, no. 18, pp 851-858, 2013.
[7] Jabbar, A. K. : A generalization of Prime and Weakly Prime Submodules, Pure
Mathematical Sciences, Vol. 2, no. 1, pp 1-11, 2013.
[8] Jabbar, A. K.: On Locally Artinian Modules, International Journal of Algebra Vol. 6,
no. 27, 1325- 1334, 2012.
[9] Larsen, M. D. and McCarthy, P. J.: Multiplicative Theory of Ideals, Academic Press,
[10] Li, H. : An Introduction to Commutative Algebra, World Scientific Publishing Co.
Pte. Ltd, 2004.
[11] Lomp, C.andPena, A. J. : A Note on Prime Modules, Divulgaciones Mathematicas,
Vol. 8, No. 1, pp 31-42, 2000.
[12] Taherizadeh, A. J.: Prime Submodules of Modules Satisfying dccr, International
Journal of Algebra, Vol. 5, no. 20, 977-983, 2011.